# SDR CA990423015

- Difficulty date: April 15, 1999
- Submitted: May 18, 2000
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,143 hours
- Engine: Pwa PW123
- System (JASC): 7603 · Power Lever
- Part: Guard
- Part number: 87620105001
- Condition: Cracked
- Location: Engine Cable
- Part time: 1,979 hours, 1,320 cycles
- Component: Engine Controls, Pwa
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INSPECTION FOUND THE ENGINE CONTROL CABLE FAIRLEADS WERE CRACKED AROUND THE WELDS.  (X)
